Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Someone help

  1. #1
    tydavis6406 is offline New Member
    Join Date
    Sep 2004
    Posts
    30

    Need Help With My Injection Site

    i injected last tuesday and then like a few days later there was a bump about half an inch above the injection site, this week after i injected the bump grew over the injection site. now its the size of a quarter maybe bigger, its not red, theres a small portion of it that is red, but the rest is white, well not white but, skin colour, and it doesnt hurt. is it an infection or a build up of oil?
    Last edited by tydavis6406; 10-06-2004 at 11:49 AM.

  2. #2
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    i dont want to say its not an infection but that always happend to me during my ED injections. is it warm to the touch?

  3. #3
    tydavis6406 is offline New Member
    Join Date
    Sep 2004
    Posts
    30
    i cant really tell, its the same temp as the rest of my glutes

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •